Proceedings of the YSU, Physical and Mathematical Sciences 2018, volum 52, № 2
Proceedings of the YSU, Physical and Mathematical Sciences 2018, volum 52, № 2 About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.
The first Editor in Chief in 1967-1972 was academician of Armenian AS Hovhannes H. Chaltikyan
Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Proceedings of Yerevan State University


    Editorial Board
    Atabekyan V.S. (editor), Kirakosyan A.A. (deputy editor),
    Sharambeyan M.S. (executive secretary)
    Alaverdyan R.B., Avagyan R.M., Avetisyan K.L., Dumanyan V.Zh., Gevorgyan G.G., Hajyan G.S., Hakopian Yu.R., Movsisyan Yu.M., Nerkararyan Kh.V., Nigiyan S.A., Petrosyan A.I., Poghosyan M.P, Sargsyan S.V., Shoukourian S.K., Vartanyan Yu.L.
    __________________________________________________________________

    Our Partners

    Table of Contents

    A. H. Hovhannisyan, A. H. Kamalyan, H. A. Kamalyan

    On a connection between a class of systems of ordinary differential equations and integral operators with semi-separable kernel | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 77-83 |

    L. V. Mikayelyan

    On a version of fixed point theorem | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 84-87 |

    N. E. Mirzakhanyan, H. V. Piliposyan

    On a question of A. Sozutov | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 88-92 |

    K. A. Navasardyan

    On a uniqueness theorem for the Franklin system | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 93-100 |

    R. M. Kirakosyan, S. P. Stepanyan

    The non-classical problem of an elastically clamped orthotropic beam of variable thickness under the combined action of compressive forces and transverse load | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 101-108 |

    D. A. Grigoryan

    On incomparability of interpretation algorithms of typed functional programs with respect to undefined value | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 109-118 |

    S. A. Nigiyan

    On interpretation of typed and untyped functional programs | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 119-133 |

    T. Zh. Bezhanyan

    Measurement of discharges temperature in low-temperature acoustoplasma | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 134-139 |

    A. A. Gevorgyan, H. S. Avagyan

    A method for multi-criteria decision making under uncertainty | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 140-143 |

    H. A. Parsamyan, A. Zh. Babajanyan, Sh. Kh. Arakelyan, K. Lee

    Determination of glucose concentration in aqueous solution by using modified Hilbert shaped microwave metamaterial sensor | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 144-148 |
    Summary | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #2, p. 149–154 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals